# SDR IPXA2017030114563

- Difficulty date: January 29, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 1 RT THRUST REVERSER UPPER ISLAND PANEL FASTENER HOLE DAMAGED.  REPAIRED THE THRUST REVERSER IAW EA 011-7830-01-A6661 REV. IR, AND EO MD11-7830-63440-A.
